- Volume 25, Number 4A (2019), 2920-2948.
On rate of convergence in non-central limit theorems
The main result of this paper is the rate of convergence to Hermite-type distributions in non-central limit theorems. To the best of our knowledge, this is the first result in the literature on rates of convergence of functionals of random fields to Hermite-type distributions with ranks greater than 2. The results were obtained under rather general assumptions on the spectral densities of random fields. These assumptions are even weaker than in the known convergence results for the case of Rosenblatt distributions. Additionally, Lévy concentration functions for Hermite-type distributions were investigated.
Bernoulli, Volume 25, Number 4A (2019), 2920-2948.
Received: March 2018
Revised: September 2018
First available in Project Euclid: 13 September 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Anh, Vo; Leonenko, Nikolai; Olenko, Andriy; Vaskovych, Volodymyr. On rate of convergence in non-central limit theorems. Bernoulli 25 (2019), no. 4A, 2920--2948. doi:10.3150/18-BEJ1075. https://projecteuclid.org/euclid.bj/1568362047